# SDR AALA202005189024

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 34,019 hours, 13,747 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING FIRE WARNING TEST NO. 1 FIRE HANDLE VERY DIFFULT TO PULL - IF ANY SIDE LOAD IS APPLIED OR IF HANDLE  IS NOT PULLED EXACTLY STRAIGHT THE HANDLE WILL NOT EXTEND TO SHUTOFF.  APPLIED LUBRICATION TO #1 ENGINE FIRE HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-21-00.
